MathSciNet Relay Station
MathSciNet bibliographic data
MR2257424 37L30 (35B41 35Q35 37N10 76U05 86A05 86A10)
Ju, Ning The global attractor for the solutions to the 3D viscous primitive equations. Discrete Contin. Dyn. Syst. 17 (2007), no. 1, 159–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement